MathSciNet Relay Station
MathSciNet bibliographic data
MR157489 (28 #722) 65.55
Sulʹdin, A. V. Wiener measure and its applications to approximation methods. I. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1959 1959 no. 6 (13), 145–158.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement